Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having severe headaches, numbness on one side. Prescribed contact lenses or eye glasses. Causes?

my wife has been having headaches for the last month i would say and she says that she feels numb on one side could this be the reasons why Dr.XXXXX? (prescription contacts or glasses-UID copper wire -make up-the way she sleeps) want me to list more i mean theres has to be a reason right Dr.xxxxx, please help me find her answers.thank you and god bless
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.
The cause of headache may be any thing, it is to be investigated and find out. If the numb ness on one side is associated with with head ache it must be concerned, I advise you to consult a neurologist for diagnosis and treatment.
You may need to have a C.T.scan for confermation of the cause.
Other causes may be sinusitis, mental tensions, etc may be considered.
Answered: Sat, 23 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor